# SDR UALA2009061501703

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 44,364 hours, 6,498 cycles
- Engine: Pwa PW40903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Post
- Condition: Defective
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS ON TAXI IN, CHARTS PLACED ON GLARESHIELD AND STRONG ELECTRICAL BURNING SMELL FROM WINDOW AND CAPTAIN’S WINDOW HEAT LUG MELTED.   SPLICED IN NEW TERMINAL POST ON CAPTAIN'S NR 1 WINDSHIELD & ACP WINDOW HEAT CONTROL SYSTEM OP TEST.  NO FURTHER DISCREPANCIES NOTED.
